# SDR 0103146308

- Difficulty date: August 30, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 48,475 hours, 5,832 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(PEK) DURING CRUISE, SMOKE EMITTED IN THE FLIGHT DECK.  TURNED OFF ALL FANS AND SMOKE DISSIPATED.  RESET LOWER RECIRCULATION FAN AND LEFT THE UPPER RECIRCULATION FANS OFF.  AIRCRAFT CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  OPERATIONAL CHECK OF ALL FANS WAS GOOD.  SYSTEM IS ON DEFERRAL FOR PRECAUTIONARY REPLACEMENT OF THE RECIRCULATION FAN AND FILTER.
